Journal article icon

Journal article

NOTE ON CYCLIC DIFFERENCE SETS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/cpa.3160270106

Authors


NEUMANN, P More by this author
Journal:
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS
Volume:
27
Issue:
1
Pages:
91-92
Publication date:
1974
DOI:
EISSN:
1097-0312
ISSN:
0010-3640
URN:
uuid:09c568e2-0992-4308-b1c9-a843ffc2272d
Source identifiers:
3666
Local pid:
pubs:3666

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP